# SDR ASAA2017010919647

- Difficulty date: January 9, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 147A5710U17
- Condition: Corroded
- Location: Bs 1013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR GALLEY SUPPORT CHANNEL CORRODED BS 1013, RBL 31.  ACFT GROUNDED.  REMOVED AND REPLACED THE SUPPORT CHANNEL IAW DWG 147A5700 REV-, AND SRM 51-40-02.
